# SDR JJBA20210209023

- Difficulty date: February 9, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,016 hours, 27,301 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rudder
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1, LT SKIN CHAFFED 8 INCH FROM LOWER EDGE, 12 INCH LONG.  CHAFFED LT SKIN OF RUDDER 1 AT LOWER EDGE REPAIRED.
